I was on both of those at different times and didn't have luck with either one. Cymbalta had more side effects for me than Gabapentin. You can try Cymbalta, but the withdrawal is terrible. Be careful !!!
I asked a similar question a few days ago here's the thread.
The side effects are beginning to calm down now. I am sleeping better but still cant eat before 1pm because it makes me feel nauseous.
my doc says neither is good substitute for other, it took me 6 months to go off cymbalta, I do not recommend it, hprrible withdrawal, don;t go there unless you plan on staying on it forever
I'm not sure what you take Cymbalta for. I take it for depression and it helps. It also seems to help with the pain. Not alot of pain relief but a little is awesome.
Hi Candy, I'm curious what issues you might have with the Gabapentin? I'm taking it, but it's not helping as much as it was. And I can't take a higher dose the 2100mg as it seems to start up my vertigo? Not sure if its the gabapentin or not??
could just be coincidence?
hope you find help I'm searching too.